Results 1 to 8 of 8
Day 3 of Sub therapy/ Advise please!
  1. #1
    scared-of-wd is offline New Member
    Join Date
    Nov 2013
    Posts
    2

    Default Day 3 of Sub therapy/ Advise please!

    I've been reading this site for quite a while now and this post is my coming out. Short history... For the past 4-5 yrs. I've been taking upwards of 180mgs a day of oxycodone. I've wanted to.quit for a very long time, but as most can attest.... not easy! My addiction has cost me relationships, jobs, and most importantly has wasted precious time with my son. My city has little to no help for someone trying to get on subs or get clean period. But by the grace of God and a very helpful receptionist, I found help!
    Here I am on day 3 of subs and I feel so great IM WORRIED! I've tried before to detox and was left with such a traumatic experience, I didn't think this was possible. But here I am.
    I was prescribed 12mgs of sub but inducted at 8. I know many.of you think this is too high. I plan on tapering by .25% on the 4-5 day.
    So here is why I'm worried.... I feel great! Should I be feeling this great? I was in severe/ moderate wd when I inducted and got myself stable at 4mg and felt completely fine besides being a little shaken. I took another 4mg later that night because I was afraid and.didn't want to get sick. I've stayed on a tight schedule with the two 4 Mg doses and like I said, plan on.tapering as per Roberts plan.
    I guess I'm not used to things looking up and it seems they are. For the first time in a ling time I feel hopeful! Is this too good to be true? Am I doing this right? Is it possible that I really might have my.life back? ANY advise or info is welcome. Please respond!
    And by no means do I mean make light of how smooth this has been so far. I know many have had bad experiences and struggle daily.

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Don't worry, it's ok to feel good. Subs take away opiate WD symptoms, so feeling ok is to be expected. Sounds like you know what to do since you've read the taper plan. Once stable, your first drop will be to 9 mg. You mentioned already taking your doses at the same time daily, so that's good.

    You can do this! Follow the plan and you will be just fine. Others will be along to help you as well.

    Good luck!
    Katherine

  3. #3
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Oops - I misread your post. You're already at 8 mg, so your next drop will be to 6 mg. Sorry!

    Katherine

  4. #4
    scared-of-wd is offline New Member
    Join Date
    Nov 2013
    Posts
    2

    Default

    Katherine,

    Thank you for your response! I guess all those years of worrying about my next fix has taught me how NOT to be able to relax. I've read some of your threads and feel encouraged I do know I have a long road ahead of me and the real work starts when I'm off the subs.
    Question....
    When I reduce my dose to 6mg, how should I do that? Right now I take two 4mg a day. Should I do a 4 in the morn and then 2 in the evening or do two equal 3mg doses?

  5. #5
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    You're welcome! I understand completely. The pills make us nuts!

    Once you stabilize and then drop to 6 mg, you can take the two doses in either way you described. Same times every day is important too. Some people split their doses equally, others not. Depends on what works best for you.

    The taper plan is doable. You will meet lots of kind and supportive people here!

  6. #6
    melindau is offline Member
    Join Date
    Aug 2008
    Posts
    370

    Default

    Hi I wanted to join in and give you some support along your journey to freedom...Keep us posted on how it is going so we can try to help you if you get into a rough patch...you sound like your going to do Great!!!
    talk soon,Melinda

  7. #7
    alexnt is offline Platinum Member
    Join Date
    Dec 2006
    Location
    ohio, , .
    Posts
    2,255

    Default

    scared of welcome to the forums and it appears you are familar with Roberts taper plan so just follow it and keep on posting. While you probably didnt need 8 mg to induct at you inducted at a lower dose then most so no harm done. As far as dropping to 6 mg just split it with whats most comfortable with you. I only dosed 1 time a day the entire 4 months i was on subs but thats what i started out doing so i just stuck with it. Dosing twice a day is fine though as that whats several do so just find whats most comfortable for you be it 4am 2 pm 3am 3 pm or whatever works best for you. Best of luck to you on getting sub free and i will talk to you later

    Alex

  8. #8
    d1979 is offline New Member
    Join Date
    Nov 2013
    Posts
    2

    Default Omg PLEASE READ this ASAP!!! ;))

    [deleted - swearing]
    Last edited by Anonymous; 11-07-2013 at 01:52 PM.

Similar Threads

  1. Update on day 11 of Suboxone - advise
    By Tears in Texas in forum Prescription Drug Addiction
    Replies: 6
    Last Post: 03-03-2016, 03:02 PM
  2. Needs advise on 6th day suboxone detox
    By Tears in Texas in forum Need to Talk?
    Replies: 9
    Last Post: 03-01-2016, 02:32 PM
  3. Suboxone therapy
    By ARTIST658 in forum Suboxone Treatment
    Replies: 0
    Last Post: 08-07-2014, 06:21 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22